Testicular infection

Patient : Two days ago a footbal have been hited to my testiculars at first like usually the pain gone when i been to home an pain started as waves from my kidney sometimes vessica to right testicule then i google it said the treatment is an antibiotic i had some metranadziole capsules the pain gone for next day the pain again started after eating the capsule pain gone since this happeness i have eat 4 capsules at first i afraid if i have cancer because i had most syptoms of it then i realized it was side effect of the capsules should i go to a doctor i checked for lamb i havent them i showed it to my father he said its just like normal pennis it isnt swollen know but at first a little swollen then it become normal is it a normal bacterial infection i am really phycologycaly weak i know that whenever i think about the cancer i feel a stomach pain please answer me is it dangerous
Symptoms:  Pain
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have a fever on thurday i took advil to prevent and then on friday night I have problem of frequent urination

Q: Looking for only a urologist Dr KUMAR to answer this So as a recap in mid December, she developed an ecoli uti. It...

Q: I think I have a UTI. I am on Accutance 10 mg/per day. Is there a safe antibiotic to take?

Q: 85 year old female. Has ostomy bag (bladder removed 20 years ago). Patient has had chronic UTIs in the last 6 month...

Q: Hi i have been diagnosed with e coli in my urine.I have had problems passing urine and also have a bloated feeling in...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews